Jump to content
CrazyBoards.org

Recommended Posts

Due to the daytime drowsiness, my psychiatrist decided that it is okay if  I come off the klonopin.  However, I noticed that I am relatively more anxious at night and not sleeping very well.  This includes sleeping from 10-12 hrs to only now just 7 hrs.  I feel tired but a different kind of tired, none that affects my driving and having the cops pull me over again kind of tired.   So we will see how it goes.  I feel the dosage helps me through the night but also tires me during the day so because she is resistant to put me on a stimulant due to a stimulant induce psychosis she is refraining from its usage.  I am also going to try to take my 600 mg of lithium at night as well roughly around 7:00 PM and my other meds Metoprolol 25 mg and latuda 60 mg and another 600 mg of lithium at 8:30.  I am trying to close the gap.

 

Has anyone been able to tolerate taking 1200 mg of lithium all at once?  I seemed to have bad experiences so I am first trying to take them an hour and half apart, then an hour apart, then a half hour apart ect...  Not sure of time frames but its a consideration...

Link to comment
Share on other sites

I have dealt with Klonopin withdrawal many times.  When I am going through it, I have trouble sleeping, awake tired, ears are ringing constantly, my eyes and nose run, anxiety is higher than normal and I may see or hear things, and other symptoms.  This seems to be especially bad when dropping from 1mg down to 0.5 mg, or from 0.5 mg to 0 mg.  If you dropped it cold turkey, and you have symptoms like these, maybe it is withdrawal.  

 

It might resolve itself in a few weeks if you were not on Klonopin too long and on were a low dose before discontinuing.

 

Feel better soon.

Link to comment
Share on other sites

I take 1 mg 3 times a day: morning, noon, and night.  It is actually quite hit and miss as far as making me tired, I don't know why.  Most often it does not make me tired though.  I take Seroquel at night to make me sleep and that works pretty well, around 95% of the time.

 

The high dose is because I have had bad reactions to nearly all antidepressants and many antipsychotcis.  It used to be at 4 mg a day, but the doc is now slowly chipping away at the dose. I hope, same day, to be off it entirely; Klonopin makes my brain foggy.

Link to comment
Share on other sites

im just surprised how you are dealing with the klonopin, especially that much, i can imagine xanax or ativan but klonopin i am not sure about.  I have my dad and brother bitching to me about being on 1 mg because of drowsiness and the incident with wreckless driving caught intwined as a tattletailing victim on the road.... but it really does help with sleep.  I can get 5 plus more hours each night because of it and im not awake for 7 hours more till 5 in the morning.

Link to comment
Share on other sites

Peoples bodies sure do vary as far as drug tolerance.  Other than Benzodiazapines, I do not tolerate high doses of other meds well.  I start fainting on higher doses of Seroquel than I am on now.  But, I know someone who is nearly unaffected by it, even after 2000mg.  It was unbelievable to me that someone can take that much and still be conscious; no way that could happen for me.  

 

Anyway, the drowsiness of Klonopin does not affect me as much, especially on bad days.  The anxiety blows through the sleep effect of the Klonopin, but still keeps me from having a panic attack or having quasi-psychotic stuff.

 

If it is making you too tired, it may be a good idea to switch to another med, especially if safety is an issue.  Personally, I dislike being tired all the time; it is a deal breaker for me.

Link to comment
Share on other sites

Gabapentin is an anti-convulsant sometimes used as a mood stabilizer and is great for anxiety. I found it sedating at first.

 

Coming off a benzo can be a huge pain in the ass. Going down to nothing could definitely bring your anxiety back. Could you take it at night only, for sleep? I understand meds are making you drowsy. It's a shitty side effect. I'm glad you're waiting to hear from the nurse on taking alprazaolam. I hope you can get everything sorted out.

 

I take Ritalin, 20mg, in my combination. It helps with the drowsiness. When do you see your pdoc next? Some antipsychotics are less sedating than others, talk about those. If you can't function because you're too tired from the med, what's the point in taking it? I'm not telling you to stop the med, just discuss it with your pdoc.

 

Also, how long have you been on klonopin? The sedation does go away, but you're on a bigger dose for the anxiety side. Ask about meds like Luvox or Cymbalta, if you can take them, for anxiety. They aren't as sedating.

 

I hope you can get in with your pdoc and sort this out. Drowsiness all the time is a big deal. Do you have someone that can advocate for you? Or do you have to advocate for yourself?

 

Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...